# SDR IPXA2017041916292

- Difficulty date: April 9, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING L/E INNER BEADED DOUBLER IS CRACKED AT XOS 740 - 746.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 203. MAJOR
